English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Growth rate for endomorphisms of finitely generated nilpotent groups

MPS-Authors
/persons/resource/persons235235

Fel'shtyn,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Fel'shtyn, A., Jo, J. H., & Lee, J. B. (2020). Growth rate for endomorphisms of finitely generated nilpotent groups. Journal of Group Theory, 23(6), 945-964. doi:10.1515/jgth-2020-0097.


Cite as: http://hdl.handle.net/21.11116/0000-0006-F062-C
Abstract
We prove that the growth rate of an endomorphism of a finitely generated nilpotent group equals to the growth rate of induced endomorphism on its abelinization, generalizing the corresponding result for an automorphism in [14]. We also study growth rates of endomorphisms for specific solvable groups, lattices of Sol, providing a counterexample to a known result in [5] and proving that the growth rate is an algebraic number.